# SDR SWAA2021040555961

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SIDEWALL TO BULKHEAD SUPPORT BS 947 RBL 21 WL 156 / REMOVED DAMAGED SIDEWALL TO BKD AND INSTALLED NEW SIDEWALL TO BKD SUPPORT BS 947 RBL 21-45 WL 156 IAW SRM 51-40-02-0G-0 & DWG 149A8110; 147A7500
